# SDR ORJA98196

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105611001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RENO - EMERGENCY EXIT LIGHTS INOP AT ROWS 12 THROUGH 16 AND EXIT ROW.  INSTALLED NEW LIGHT SWITCHING UNIT.  OPS CHECK GOOD IAW 33-50-00.  OK FOR SERVICE.  (M)
